Title: Rational-approximations for zeros of Bessel-functions
Authors: Branders, Mieke ×
Piessens, Robert
Demeue, M #
Issue Date: 1981
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of computational physics vol:42 issue:2 pages:403-405
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Tutorial services, Faculty of Engineering
NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science